Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 14, 2021, 3:25 PM EDT for Fulton County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 14, 2021, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
County Fulton County, NY
The radar
The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
601
WWUS81 KALY 141925
SPSALY
Special Weather Statement
National Weather Service Albany NY
325 PM EDT Mon Jun 14 2021
NYZ038>040-082-142015-
Southern Fulton-Northern Fulton-Southern Herkimer-Montgomery-
325 PM EDT Mon Jun 14 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 323 PM EDT, a strong thunderstorm was located near Bridgewater, or
10 miles south of New Hartford, moving northeast at 45 mph.
Winds of around 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, West
Winfield, Newport, Stratford, Middleville, Poland, Cold Brook,
Jordanville, Cedarville, Oppenheim, Fairfield, Elizabethtown, Norway,
Ingham Mills and Spinnerville.
This includes Interstate 90 between exits 29A and 30.
Rainfall rates may approach a half an inch in an hour producing some
ponding of water on roadways and poor drainage flooding.
LAT...LON 4314 7514 4323 7507 4334 7486 4329 7473
4306 7454 4288 7504 4291 7510 4286 7514
4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1923Z 236DEG 38KT 4292 7524
$$
WASULAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:13 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 14, 2:13 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 213 PM EDT Mon Jun 14 2021 .SYNOPSIS... An approaching frontal system will bring several rounds of showers and thunderstorms today, some of which could contain gusty winds and small hail. The front will move through the region this evening, with showers and thunderstorms decreasing in coverage later tonight. Showers and isolated thunderstorms will redevelop Tuesday as a strong upper level disturbance passes through. Drier conditions should return for midweek, with temperatures remaining a bit below seasonal levels. && .NEAR TERM /THROUGH TONIGHT/... As of 200 pm, showers and embedded thunderstorms continue to fire along a quasi-stationary convergence zone arcing from the eastern Catskills through the Schoharie Valley and into the western Mohawk Valley. Though PWATs are rather marginal (estimated 1-1.30 inches per SPC Mesoanalysis), locally heavy rainfall is possible given relatively stationary convergence boundary and unidirectional cloud level SW winds promoting training. Risk of this appears highest in the Schoharie Valley, Helderbergs, and portions of the Capital District. Meanwhile, over the western portion of the forecast area, cloud cover has cleared out. Temps here have warmed into the mid-70s which, combined with a pocket of midlevel lapse rates around 7 K/km, is contributing to a local maximum of MLCAPE of 1000 J/kg over the western Mohawk Valley. Midlevel forcing for ascent is increasing here as a shortwave trough approaches, and scattered storms are firing along the aforementioned low level convergence boundary. This is where severe weather potential is highest, although the risk is still marginal, and thus far convection has been limited in strength. Going forward this evening, showers and storms should become more widespread from west to east from the midafternoon into the evening ahead of the shortwave trough. Areas along/east of I-87 will likely remain too stable to support vigorous surface based convection. West of I-87, still a marginal risk for a strong/borderline severe wind gust or two. Will continue to monitor potential for locally heavy rainfall leading to flooding over areas that have received repeated rounds of thunderstorms. Tonight, coverage of showers/thunderstorms will decrease from west to east 00-03Z. Patchy fog will become possible due to moist ground and calm/light southerly winds. Lows will be mainly in the 50s to low 60s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Tonight, showers and thunderstorms should be ongoing as a cold/occluded front moves across the region this evening. Behind this front, showers/thunderstorms should decrease in coverage. However, a wave may develop along the boundary which could prolong convection across the mid Hudson Valley and NW CT. Otherwise, patchy/areas of fog should develop, with lows mainly in the 50s. Tuesday, main upper level trough should move across the region during the afternoon hours. The cold temperatures aloft and dynamics with the trough passage should allow numerous showers and isolated thunderstorms to develop in the afternoon. 00Z/14 HREFs suggest MU CAPES reaching 250-500 J/kg in the afternoon, less than today, but still sufficient for isolated thunderstorms, some of which could produce small hail given the cold temperatures aloft. Highs should reach the lower/mid 70s in valleys, and 65-70 across higher elevations, although temps could easily cool into the 60s for many areas in the afternoon during/after showers. Tuesday night, showers should decrease in coverage in the evening, with clearing expected overnight. Patchy fog will be possible once again. Lows in the mid 40s to lower 50s, although some lower 40s will be possible across the SW Adirondacks. Wednesday-Wednesday night, generally dry and cool conditions are expected. An isolated shower is possible across higher terrain areas of the southern Adirondacks and southern VT as another upper level disturbances tracks southeast around the departing upper level trough. Highs Wednesday in the mid 60s to lower 70s, and lows Wednesday night in the 40s and 50s, although some 30s could occur across portions of the SW Adirondacks and southern VT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... High pressure will slowly build into the region Thursday bringing a period of dry, seasonably comfortable weather. Highs Thursday will range from the mid-60s to mid-70s with low humidity levels. Low temperatures Thursday night will dip into the 40s to lower 50s. On Friday, upper-level ridging will build into the region as a surface warm front pushes eastward ahead of our next system. This will bring a slightly warmer and more humid air mass into the region. Highs on Friday should reach the lower 70s in the higher terrain to the lower 80s in the valleys. It will not be as cool Friday night with lows in the 50s to lower 60s. The approaching system will then bring clouds and periods of showers and possible thunderstorms late Friday through next weekend. Highs look to be in the 70s to mid-80s Saturday and the upper 60s to lower 80s Sunday. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Multiple rounds of showers and thunderstorms associated with a series of frontal boundaries will be the main weather challenge to the ALY terminals through the 18z TAF cycle. The potential for patches of mist (BR) or fog (FG) will be the secondary weather concerns especially later tonight. As of 1:40 pm EDT, all of the TAF sites were blanketed under a broken to overcast deck of clouds due to continual back-building of showers and storms. MVFR ceilings were sited at KALB/KGFL/KPOU with cloud heights between 1,000-1,500ft. IFR conditions were reported at KPSF due to ceilings under 1,000ft and mist (BR) reducing visibilities to as low as 1 3/4 statute miles. These trends are likely to continue over the next several hours. As far as timing of the next round of showers and thunderstorms, the window appears to range from 18z-02z. Have included a combination of VCSH/VCTS and -SHRA over the TAF sites during this time frame. Per the latest WSR-88D Doppler Radar scans, rain showers with some embedded thunder have flared up east of Albany, just west of Albany, and over the SW Dacks. GOES-16 Visible satellite imagery depicts a shortwave over western New York moving east with clearing over central New York and temperatures in the 70s. As this weather feature shifts east, its possible that showers and thunderstorms expand in coverage. Again, the best timing will be between 18z-02z. So expect for MVFR/IFR conditions to persist for the TAF sites through much, if not all, of the TAF cycle. Tonight, after 02-04z, we may get a break from showers and thunderstorms. Even though there will be plenty of cloud coverage overhead to limit radiational cooling, it's possible that we could still see patches of mist/fog in additional to low stratus as mentioned above esp. between 06z-12z. KPSF is most favored given the current obs and trends. This potential is due to the large amount of low-level available moisture helping to keep dewpoint depressions low. Winds will be out of the south/southwest 5-15 kts into this evening before becoming light and variable to calm tonight. Winds will shift out of the northwest 5-10 kts by Tuesday afternoon. Outlook... Tuesday Night: Moderate Operational Impact. Scattered SHRA. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: Moderate Operational Impact. Chance of SHRA. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... An approaching frontal system will bring several rounds of showers and thunderstorms today, some of which could contain gusty winds and small hail. The front will move through the region this evening, with showers and thunderstorms decreasing in coverage later tonight. Showers and isolated thunderstorms will redevelop Tuesday as a strong upper level disturbance passes through. Drier conditions should return for midweek, with temperatures remaining a bit below seasonal levels. RH will fall to 60-80 percent this afternoon, then recover to near 100 percent tonight with dew formation and areas of fog likely. RH should fall to 55-70 percent for Tuesday afternoon. Winds will be south to southeast at 5-15 mph today with some gusts up to 25 mph possible within the Hudson River Valleys. Winds will become light/variable tonight, then west to northwest and increase to 5-15 mph Tuesday. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... Multiple rounds of showers and scattered thunderstorms are expected through Tuesday. Though only near climatological levels, a flux of moisture is expected to advect into the region today with PWAT values increasing to between 1-1.30". Antecedent conditions remain dry overall (to a greater extent north of Albany and to a lesser extent south of Albany as KALB month to date precipitation departure from normal sits at -0.53"). However, due to the expectation for multiple rounds of showers/thunderstorms producing locally heavy rainfall, with some potential for backbuilding/training at times, localized flash flooding is possible, especially in urban/poor drainage areas. WPC has placed most of the region within a 'Marginal Risk' category for excessive rainfall today through tonight. Overall, rainfall amounts are expected to range generally between 0.75-1.30" by Tuesday night. Though we're not expecting any widespread hydro issues at this time, the risk for isolated/marginal flooding is worth monitoring. Stay tuned as we continue to monitor these trends. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL NEAR TERM...Thompson SHORT TERM...KL LONG TERM...KL/Rathbun AVIATION...Evbuoma FIRE WEATHER...Evbuoma/KL HYDROLOGY...Evbuoma/KL
Hazardous weather outlook, Jun 14, 2:19 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 219 PM EDT Mon Jun 14 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 219 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms west of I-87. Isolated storms could produce damaging wind gusts and large hail. In addition, localized flooding could occur due to multiple rounds of showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 14, 1:24 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
124 PM EDT Mon Jun 14 2021
NYZ047-048-051-052-141800-
Eastern Albany-Schoharie-Western Schenectady-Western Albany-
124 PM EDT Mon Jun 14 2021
...A LINE OF SHOWERS AND THUNDERSTORM WILL AFFECT SOUTH CENTRAL
SCHENECTADY... NORTHWESTERN ALBANY AND SOUTHERN SCHOHARIE COUNTIES
WITH HEAVY RAINFALL...
At 122 PM EDT, a strong thunderstorm was located near Jefferson, or
16 miles south of Cobleskill, moving northeast at 35 mph.
Winds in excess of 30 mph are possible with this storm along with
locally heavy rainfall.
Locations impacted include...
Jefferson, Duanesburg, Berne, Altamont, Middleburgh, Schoharie,
Delanson, Livingstonville, North Blenheim, Breakabeen, Knox,
Rensselaerville, Duane, East Berne, Shoefelt Corners, Baird Corners,
West Berne, Huntersland, Quaker Street and Broome Center.
This includes Interstate 88 near exit 24.
Torrential rainfall is also occurring with this storm, and may cause
localized street and poor drainage flooding. Do not drive your
vehicle through flooded roadways.
Total additional rainfall amounts will range from two tenths to
three quarters of an inch.
LAT...LON 4279 7411 4261 7394 4237 7448 4242 7462
4249 7468
TIME...MOT...LOC 1722Z 232DEG 29KT 4245 7456
TAWLocal storm report, Jun 14, 2:06 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HEAVY RAIN WOODBURY CENTER 41.55N 73.21W
06/14/2021 M1.10 INCH LITCHFIELD CT TRAINED SPOTTER
&&
EVENT NUMBER ALY2103300
ATESpecial weather statement, Jun 14, 2:14 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albany NY
214 PM EDT Mon Jun 14 2021
NYZ038>040-082-141845-
Southern Fulton-Northern Fulton-Southern Herkimer-Montgomery-
214 PM EDT Mon Jun 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 214 PM EDT, a strong thunderstorm was located over Mohawk, or over
Ilion, moving northeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, St.
Johnsville, Jordanville, Oppenheim, Fairfield, Elizabethtown, Ingham
Mills, Spinnerville, Corrado Corners, Curtis, Countryman, North
Ilion, Gulph, South Columbia and Lotville.
This includes Interstate 90 between exits 29A and 30.
LAT...LON 4301 7517 4326 7476 4303 7457 4287 7501
4290 7507
TIME...MOT...LOC 1814Z 237DEG 25KT 4298 7502
TAWLocal storm report, Jun 14, 3:11 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
311 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 WNW HESSVILLE 42.89N 74.76W
06/14/2021 M1.75 INCH HERKIMER NY TRAINED SPOTTER
QUARTER TO GOLF BALL SIZE HAIL AT THE CORNER OF GROS
ROAD AND JORDAN ROAD.
&&
EVENT NUMBER ALY2103301
RATHBUNSpecial weather statement, Jun 14, 3:17 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Albany NY
317 PM EDT Mon Jun 14 2021
NYZ032-033-038-142000-
Northern Herkimer-Hamilton-Southern Herkimer-
317 PM EDT Mon Jun 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 316 PM EDT, a strong thunderstorm was located over Hinckley, or 15
miles southeast of Boonville, moving northeast at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
A brief period of heavy rainfall is possible which may produce
ponding of water on roadways.
Locations impacted include...
Ohio, Poland, Cold Brook, Northwood, Moffitt Beach Campground,
Russia, Grant, Nobleboro, Wheelertown, West Canada Lakes, Woodin
Corners, Herkimer Landing, Caswell Lake, Mountain Home, Sled Harbor,
Wilmurt, Pardeeville Corners, Wilmurt Corners, Gravesville and
Morehouseville.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4344 7509 4372 7459 4350 7439 4321 7508
4324 7507 4323 7510 4324 7512 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 1916Z 236DEG 39KT 4333 7510
WASULASpecial weather statement, Jun 14, 3:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
325 PM EDT Mon Jun 14 2021
NYZ038>040-082-142015-
Southern Fulton-Northern Fulton-Southern Herkimer-Montgomery-
325 PM EDT Mon Jun 14 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 323 PM EDT, a strong thunderstorm was located near Bridgewater, or
10 miles south of New Hartford, moving northeast at 45 mph.
Winds of around 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, West
Winfield, Newport, Stratford, Middleville, Poland, Cold Brook,
Jordanville, Cedarville, Oppenheim, Fairfield, Elizabethtown, Norway,
Ingham Mills and Spinnerville.
This includes Interstate 90 between exits 29A and 30.
Rainfall rates may approach a half an inch in an hour producing some
ponding of water on roadways and poor drainage flooding.
LAT...LON 4314 7514 4323 7507 4334 7486 4329 7473
4306 7454 4288 7504 4291 7510 4286 7514
4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1923Z 236DEG 38KT 4292 7524
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:12 AM EDT | Special Weather Statement | ALY | Herkimer | 63 min |
| Jun 14, 1:32 AM EDT | Special Weather Statement | ALY | Herkimer | 58 min |
| Jun 14, 2:07 AM EDT | Special Weather Statement | ALY | Hamilton | 53 min |
| Jun 14, 2:31 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 74 min |
| Jun 14, 2:33 AM EDT | Special Weather Statement | ALY | Oneida | 57 min |
| Jun 14, 2:48 AM EDT | Areal Flood Advisory | ALY | Herkimer | 5 hr |
| Jun 14, 3:11 AM EDT | Special Weather Statement | ALY | Warren | 64 min |
| Jun 14, 3:46 AM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| Jun 14, 5:39 AM EDT | Special Weather Statement | ALY | Hamilton | 36 min |
| Jun 14, 5:56 AM EDT | Special Weather Statement | ALY | Columbia | 49 min |
| Jun 14, 8:07 AM EDT | Special Weather Statement | ALY | Rensselaer | 38 min |
| Jun 14, 9:10 AM EDT | Special Weather Statement | ALY | Rensselaer | 50 min |
| Jun 14, 10:44 AM EDT | Special Weather Statement | ALY | Montgomery | 46 min |
| Jun 14, 11:12 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 33 min |
| Jun 14, 1:24 PM EDT | Special Weather Statement | ALY | Schoharie | 36 min |
| Jun 14, 2:14 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jun 14, 2:18 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 57 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 52 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jun 14, 4:01 PM EDT | Special Weather Statement | ALY | Schoharie | 29 min |
| Jun 14, 4:17 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 58 min |
| Jun 14, 4:27 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Jun 14, 4:43 PM EDT | Special Weather Statement | ALY | Hamilton | 47 min |
| Jun 14, 4:45 PM EDT | Special Weather Statement | ALY | Greene | 45 min |
| Jun 14, 5:02 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 58 min |
| Jun 14, 5:09 PM EDT | Special Weather Statement | ALY | Schoharie | 21 min |
| Jun 14, 5:19 PM EDT | Special Weather Statement | ALY | Schoharie | 26 min |
| Jun 14, 5:35 PM EDT | Special Weather Statement | ALY | Hamilton | 40 min |
| Jun 14, 5:39 PM EDT | Special Weather Statement | ALY | Ulster | 51 min |
| Jun 14, 6:15 PM EDT | Special Weather Statement | ALY | Greene | 30 min |
| Jun 14, 6:17 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Jun 14, 8:42 AM EDT | Special Weather Statement | ALY | Bennington | 48 min |
| Jun 14, 6:22 AM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Jun 14, 6:44 AM EDT | Special Weather Statement | ALY | 31 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.